# SDR GTIA2020102635405

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 21,962 hours, 9,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAME 20 REF 2541586-1 CREATED SEE LTPR NRI 5001018119-0010 FOR FINAL REPAIR.  REVIEWED LTPR NR 5001018119-0010 AND SEAT TRACK Y1292 LOCATED AT FRAME 20 HAS BEEN REPAIRED, IAW SPIRIT AIRLINES EO 5311-2068 REV 00.
